# SDR DALA2017061204758

- Difficulty date: June 12, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 45,852 hours, 24,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT Y503.2,  FRAMES 12 TO 16 IN THE FWD GALLEY AREA,  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DRAWING D53112826.
